# SDR DALA2024012601191

- Difficulty date: October 9, 2022
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 76,754 hours, 30,451 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 698 EMERGENCY EXIT SIDEWALL IDENTIFIER INSPECTION PER FC 3352-01042- 01E/-01F, EXIT 2L SIGN IS IN WRONG POSITION PER AAR DWG 27751CM008. SIGN IS IN FWD POSITION. CORRECTIVE ACTION: AA 3352-01042-01F WAS C/W. (2445148)
